# SDR DALA2017040702822

- Difficulty date: March 29, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 75,265 hours, 9,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING CRV, FOUND SEAT 53JHG LOOSE AND THE TRACK CRACKED.  THE DAMAGED SEAT TRACK IS AT BS 1860 LBL 108.   RELACED THE SEAT TRACK SECTION IAW DRAWING 151W7285, SHT 2.
